# SDR DHL2001806501

- Difficulty date: March 8, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CABIN 1/2 INCH CRACK ON 680 FLOOR MIDDLE PART IN LT ANGLE AT STA-12.000. REMOVED FASTNERS IAW SRM 51-1-21, REMOVED DETERIORATED ANGLE IAW SRM 53-2-3.  FABRICATED NEW ANGLE IAW SRM 52-3-3.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 53-2-3 FIG 10; INSTALLED FASTNERS (RIVETS) IAW SRM 51-1-21 PAGE 1. STATUS-CLOSED.
